Journal of the American Mathematical Society. Volume 18, Number 1, 2005
Journal of the American Mathematical Society Contents of Volume 18, Number 1 Polylogarithms, regulators, and Arakelov motivic complexes A. B. Goncharov J. Amer. Math. Soc. 18 (2005), 1-60. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability...
Kaydedildi:
Yazar: | |
---|---|
Materyal Türü: | Makale |
Dil: | English |
Baskı/Yayın Bilgisi: |
American Mathematical Society
2009
|
Konular: | |
Online Erişim: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/101 |
Etiketler: |
Etiketle
Etiket eklenmemiş, İlk siz ekleyin!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
İlk yorumlayan siz olun!